Across
- 3. A patient receiving treatment for manic disorder has developed coarse tremors, ataxia, and confusion after dehydration. What condition do you suspect?
- 5. Which class of antimicrobials can cause tendon injury and requires caution in patients at increased risk of tendon rupture?
- 8. Which electrolyte must be monitored closely in a patient taking spironolactone to prevent other complications?
- 10. A patient taking lisinopril develops swelling of the lips and tongue. What potentially life-threatening adverse reaction is happening?
- 12. The nurse instructs a patient taking an aminoglycoside to report tinnitus and reduced hearing because that may indicate _____________.
- 13. A patient receiving insulin becomes diaphoretic, confused, and tremulous. Which acute metabolic complication should the nurse suspect?
- 14. A patient taking furosemide develops muscle weakness and flattened T waves. What do you suspect?
- 18. Which emergency medication is first-line for anaphylaxis caused by a medication allergy?
- 19. A patient receiving morphine develops severe respiratory depression. Which medication should the nurse prepare to reverse the opioid effect?
- 20. Which antidote is used to treat acetaminophen overdose by replenishing glutathione stores?
- 22. A patient taking clozapine develops fever and a sore throat. Which dangerous blood abnormality must be evaluated?
- 23. Which medication reverses benzodiazepine effects in selected cases, although it may precipitate seizures in high-risk patients?
- 24. Which reversal agent is used for severe unfractionated heparin-associated bleeding?
Down
- 1. A patient taking digoxin develops nausea, visual disturbances, and dysrhythmias. Which electrolyte abnormality can increase susceptibility to digoxin toxicity?
- 2. Which anticoagulant class directly inhibit factor Xa?
- 4. Which medication used for type 2 diabetes is associated with lactic acidosis risk in certain patients with acute hypoxic illness?
- 6. Which adverse drug reaction involving fever, muscle rigidity, and autonomic instability may happen with antipsychotic medications?
- 7. An immunosuppressant medication used after organ transplantation, it requires close monitoring because of nephrotoxicity and a narrow therapeutic index?
- 9. A patient taking sertraline is prescribed linezolid and develops agitation, hyperthermia, and clonus. Which problem do you suspect?
- 11. Which medication is commonly associated with a persistent dry cough due to increased bradykinin levels?
- 15. Which medication class can cause an elevated potassium by slowing down the enzyme that converts angiotensin?
- 16. Which pharmacokinetic process describes the movement of a drug from its administration site into systemic circulation?
- 17. Which class of medications reduces heart rate and myocardial oxygen demand by blocking beta-adrenergic receptors?
- 21. Which laboratory test is essential for monitoring potential kidney injury in a patient receiving vancomycin?
